# SDR SWIA202266600

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 35,121 hours, 23,459 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I, A

## Discrepancy

CLIMBING THROUGH 30000 FEET, CRACKS BEGAN FORMING IN RIGHT WINDSHIELD. R WINDOW HEAT CAUTION IN FLIGHT, FOLLOWED BY R WSHLD HEAT CAUTION. CRACKING IN THE WINDSHIELD, TURNED OFF RIGHT WINDSHIELD HEAT AND CRACKS STOPPED SPREADING. AFTER PERFORMING QRH, WINDSHIELD SHATTERED FOLLOWED BY SLOW DECLINE IN PRESSURIZATION AND WE IMMEDIATELY INITIATED DESCENT. DIVERTED TO STL.   (FLIGHT 4500 - FILED CLOSED)    REMOVED AND REPLACED R/H WINDSHIELD IN REF WITH TASK CARD 56-220-1000-SKY. LEAK CHECK GOOD. PERFORMED OPERATIONAL TEST OF THE R/H WINDOW AND R/H WINDSHIELD TEMPERATURE CONTROLLER IN REF WITH CRJ900 AMM 30-41-06. OPS CHECK GOOD.
